Seguir
Joseph Lipman
Joseph Lipman
Professor Emeritus of Mathematics, Purdue University
Dirección de correo verificada de purdue.edu - Página principal
Título
Citado por
Citado por
Año
Rational singularities with applications to algebraic surfaces and unique factorization
J Lipman
Publications Mathématiques de l'IHÉS 36, 195-279, 1969
8491969
Desingularization of two-dimensional schemes
J Lipman
Annals of Mathematics 107 (2), 151-207, 1978
4461978
Stable ideals and Arf rings
J Lipman
American Journal of Mathematics 93 (3), 649-685, 1971
2861971
Pseudorational local rings and a theorem of Briançon-Skoda about integral closures of ideals
J Lipman, B Teissier
Michigan Math. J 28 (1), 97-116, 1981
2791981
Notes on derived functors and Grothendieck duality
J Lipman
Foundations of Grothendieck duality for diagrams of schemes, Lecture Notes …, 2009
267*2009
Introduction to resolution of singularities
J Lipman
Proc. Symp. Pure Math 29, 187-230, 1975
2081975
Local homology and cohomology on schemes
LA Tarrío, AJ López, J Lipman
Annales scientifiques de l’Ecole normale superieure 30 (1), 1-39, 1997
2071997
Jacobian ideals and a theorem of Briançon-Skoda
J Liprnan, A Sathaye
Michigan Math. J 28, 199, 1981
1851981
Free derivation modules on algebraic varieties
J Lipman
American Journal of Mathematics 87 (4), 874-898, 1965
1651965
On complete ideals in regular local rings
J Lipman
Algebraic geometry and commutative algebra, 203-231, 1988
1411988
Dualizing sheaves, differentials and residues on algebraic varieties
J Lipman
Astérisque, 1984
1391984
Lectures on local cohomology and duality
J Lipman
Local cohomology and its applications, 39-89, 2001
972001
Adjoints of ideals in regular local rings
J Lipman
arXiv preprint alg-geom/9405010, 1994
901994
Residues and traces of differential forms via Hochschild homology
J Lipman
American Mathematical Soc., 1987
891987
Topological invariants of quasi-ordinary singularities
J Lipman
American Mathematical Soc., 1988
881988
Equimultiplicity, reduction, and blowing up
J Lipman
Commutative Algebra, Analytic methods (RN Draper, ed.), Dekker New York, 111-147, 1982
881982
On the Jacobian ideal of the module of differentials
J Lipman
Proceedings of the American Mathematical Society 21 (2), 422-426, 1969
831969
Relative Lipschitz-saturation
J Lipman
American Journal of Mathematics 97 (3), 791-813, 1975
781975
Proximity inequalities for complete ideals in two-dimensional regular local rings
J Lipman
Contemporary Mathematics 159, 293-293, 1994
751994
Duality and flat base change on formal schemes
L Alonso, A Jeremias, J Lipman
arXiv preprint alg-geom/9708006, 1997
741997
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20